# SDR SWAA2012060804765

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 30,569 hours, 21,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 5971638
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS MISSING AT ROW 28 DEF.  INSTALLED LENS PER MM.
